MathSciNet Relay Station
MathSciNet bibliographic data
MR1076708 19L47 (55N15 57S17 81T30)
Atiyah, Michael; Segal, Graeme On equivariant Euler characteristics. J. Geom. Phys. 6 (1989), no. 4, 671–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement